RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 4, Pages 759–762 (Mi dan31874)  

This article is cited in 6 scientific papers (total in 7 papers)

MATHEMATICS

On the representation of arbitrary entire functions by Dirichlet series

A. F. Leont'ev


Full text: PDF file (423 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.522.6
Presented: Yu. V. Linnik
Received: 08.04.1965

Citation: A. F. Leont'ev, “On the representation of arbitrary entire functions by Dirichlet series”, Dokl. Akad. Nauk SSSR, 165:4 (1965), 759–762

Citation in format AMSBIB
\Bibitem{Leo65}
\by A.~F.~Leont'ev
\paper On the representation of arbitrary entire functions by Dirichlet series
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 4
\pages 759--762
\mathnet{http://mi.mathnet.ru/dan31874}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0188441}
\zmath{https://zbmath.org/?q=an:0144.32902}


Linking options:
  • http://mi.mathnet.ru/eng/dan31874
  • http://mi.mathnet.ru/eng/dan/v165/i4/p759

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Gromov, “On the representation of entire functions of two complex variables by functional series of Dirichlet type”, Math. USSR-Izv., 3:1 (1969), 155–165  mathnet  crossref  mathscinet  zmath
    2. A. F. Leont'ev, “Representation of functions by generalized Dirichlet series”, Russian Math. Surveys, 24:2 (1969), 101–178  mathnet  crossref  mathscinet  zmath
    3. V. A. Tkachenko, “On the expansion of an entire function of finite order in the eigenfunctions of a differential operator”, Math. USSR-Sb., 18:4 (1972), 559–570  mathnet  crossref  mathscinet  zmath
    4. A. F. Leont'ev, “On representing entire functions of several variables by Dirichlet series”, Math. USSR-Sb., 18:4 (1972), 589–602  mathnet  crossref  mathscinet  zmath
    5. A. F. Leont'ev, “On conditions of expandibility of analytic functions in Dirichlet series”, Math. USSR-Izv., 6:6 (1972), 1265–1277  mathnet  crossref  mathscinet  zmath
    6. V. S. Vladimirov, S. M. Nikol'skii, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (on his sixtieth birthday)”, Russian Math. Surveys, 32:3 (1977), 131–144  mathnet  crossref  mathscinet  zmath
    7. A. F. Leont'ev, “On the question of representing entire functions by exponential series”, Math. USSR-Sb., 33:3 (1977), 327–342  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:18
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019